# SDR DALA2024022602676

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 110,142 hours, 15,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 1201 2R DOOR WONT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. DOOR ARMING TEST OK REF B767-300 AMM 52-12. (4815412)
